ENTERIC COATED ASPIRIN


 

ENTERIC COATED ASPIRIN Drug Information

Drug Name: ENTERIC COATED ASPIRIN

ENTERIC COATED ASPIRIN DESCRIPTION:
ASPIRIN - ORAL (ASP-er-in)

COMMON ENTERIC COATED ASPIRIN BRAND NAME(S):
Ascriptin, Bufferin, Cama, Easprin, Ecotrin, Empirin

ENTERIC COATED ASPIRIN SIDE EFFECTS:
Stomach upset is the most common side effect. Others include heartburn, loss of appetite or dizziness. Notify your doctor if any of these symptoms persist or worsen. Notify your doctor promptly if you develop: persistent ringing in the ears, difficulty hearing, dark urine, yellowing eyes, easy bruising, persistent stomach pain, black stools. In the unlikely event you have an allergic reaction to this drug, seek immediate medical attention. Symptoms of an allergic reaction include: rash, itching, swelling, dizziness, breathing trouble. If you notice other effects not listed above, contact your doctor or pharmacist.

HOW TO USE ENTERIC COATED ASPIRIN:
ENTERIC COATED ASPIRIN: Take by mouth with food or after meals to prevent stomach upset. Take ENTERIC COATED ASPIRIN with 6 to 8 ounces (180-240ml) of water. Do not lie down for at least 30 minutes after taking ENTERIC COATED ASPIRIN. Sustained release, long acting or enteric-coated preparations must be swallowed whole. Do not crush or chew them or the sustained activity may be destroyed and side effects increased.

ENTERIC COATED ASPIRIN WARNING:
Children and teenagers should not use aspirin, aspirin- containing or aspirin-related medications for flu symptoms or chickenpox without first consulting a doctor. A rare but serious illness known as Reye's syndrome may occur.

ENTERIC COATED ASPIRIN USES:
Aspirin is used to relieve mild to moderate pain, reduce fever, to reduce inflammation and swelling in conditions such as arthritis and is used in low doses as a "blood thinner" to prevent the formation of blood clots. It is effective in reducing the risk of stroke and offers a protective effect against heart attacks in men with chest pain.

ENTERIC COATED ASPIRIN PRECAUTIONS:
If you have any of the following health problems, consult your doctor before using aspirin: liver disease, kidney disease, bleeding disorders, ulcers, stomach/intestinal problems, nasal polyps, gout, asthma, allergies. Children and teenagers should not take aspirin if they have chickenpox, influenza or any undiagnosed illness without first consulting a doctor about Reye's syndrome, a rare but serious illness. If you have congestive heart failure or are on a sodium- restricted diet, do not take effervescent aspirin tablets or powders because they are high in sodium. If you have had oral surgery or your tonsils removed in the last seven days, do not use chewable aspirin tablets, effervescent aspirin or aspirin in crushed tablets or gargles. This medicine may cause stomach bleeding. Daily use of alcohol, especially when combined with this medicine, may increase your risk for stomach bleeding. Check with your doctor or pharmacist for more information. Aspirin is not recommended for use during pregnancy. Consult your doctor before taking aspirin. Aspirin is excreted into breast milk. Though to date there have been no reports of harm to nursing infants, consult your doctor before breast-feeding. Aspirin that has a strong vinegar-like odor is old and should not be used.

ENTERIC COATED ASPIRIN DRUG INTERACTIONS:
Tell your doctor of all prescription and nonprescription drugs you may use, especially: "blood thinners" (anticoagulants or antiplatelet drugs such as warfarin, heparins, NSAIDs); acetazolamide; corticosteroids (e.g., prednisone); methotrexate; medication for gout; medication for diabetes. If you have diabetes, regular high-dose use of aspirin may affect test results for urine sugar. Aspirin is an ingredient in many over-the-counter products. To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to be sure they do not contain aspirin. Consult your pharmacist if you are uncertain your over-the-counter products contain aspirin. Do not start or stop any medicine without doctor or pharmacist approval.

ENTERIC COATED ASPIRIN OVERDOSE:
If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include nausea, vomiting, burning pain in the throat and stomach, loss of appetite, fever, tremors, confusion, headache, dizziness, weakness, ringing in the ears, fast or slow breathing, agitation, constipation, seizures, fainting, or unconsciousness.

ENTERIC COATED ASPIRIN NOTES:
There are many different dosage forms for aspirin products. Some have special coatings or contain buffers and some are long acting. Ask your doctor or pharmacist for recommendations on the best product for you.

MISSED ENTERIC COATED ASPIRIN DOSE:
If you miss a dose, take it as soon as remembered; do not take if it is almost time for the next dose, instead, skip the missed dose and resume your usual dosing schedule. Do not "double-up" the dose to catch up.

ENTERIC COATED ASPIRIN STORAGE:
Store at room temperature between 59 and 86 degrees F (between 15 and 30 degrees C) away from moisture and sunlight. Do not store in the bathroom.


Home
Patient Health
Online Prescriptions
Health & Beauty Products
International Prescriptions


Home | About Us | FAQ | Contact | Resources | Affiliates | Sitemap | Privacy Policy | Bookmark Site